On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces
1. On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces

Parveen Kumar; Nicola Fabiano; Ljiljana Paunovic

Volume 3, Issue 3 , Summer 2021, , Pages 1-25

http://dx.doi.org/10.30495/maca.2021.1932335.1014

Abstract
  In this paper, among other things, we have established four different types of compatible mappings that work in the context of C*-algebra valued metric spaces. The obtained ...  Read More